Doctor insights on:
Morning After Pill Cramps
Took the morning after pill. Week later severe cramps and bleeding. But period is two days late, had some cramps today.
Your body may: Need several months to re-regulate your cycle. Please use safer sex practices like condoms if you & partner have not both been 100% monogamous for at least 6 months. Please also use effective contraception unless you both are prepared to raise a child. If cycle does not return to normal in 6 mos, please see your doc. ...Read more
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
Yes: Potential side effects with emergency contraception can include: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfor, cramping or feeling tired. Notify your doctor if your period is 7 or more days late. ...Read more
Are bad cramps and extremely heavy bleeding normal a week later after taking the morning after pill?
Sex Friday, seen cervical mucus, took morning after pill on Saturday, now have painful cramps on/off, never had this symptom from pill before, normal?
If you took morning after pill after period can it effect your cycle from when the next period comes? I usually get it around this time !feeling cramp
I took the morning after pill about 3 week's ago during my period. I am now experiencing some period like cramps and brown spotting, is this normal?
Menstrual Periods: No. First you did not in any way need a morning after pill for a sexual encounter during your normal menstrual period. One cannot get pregnant during a period. By taking the morning after pill you messed up your own internal hormones and it may take some time to recover. Which means you must be very careful about protecting against unwanted pregnancy during this time. ...Read more
Hi, my girlfriend took the morning after pill before her last cycle and she suffered heavy cramps nausea etc with a heavy flow meaning that it worked.. This months cycle has come two days early and very light almost watery with a mix of blood. We are worr
I started bleeding along with a cramp two weeks after my period. Before this I took a morning after pill. So was it the pill mess up my period?
Check preg test: The morning after pill will give you irregular bleeding. The next step is to do a home a pregnancy test. They are cheap, quick and reliable and then you will know for sure. If the test is negative you are not pregnant. If you do not want to be pregnant consider seeing your obgyn to discuss contraception options. This will keep you from getting pregnant and give you menstrual cycle control. ...Read more
I had sex Nov 29th & took a morning after pill Nov 30th. I also had sex until my period which was on dec 7th. spotting & cramps for past few days Why?
Pregnancy ?: The "morning after" pills are not 100% sure to avoid pregnancy. If your period on December 7th was normal (4-7 days and 28-30 days after your last period) spotting and cramping for a "few days" fourteen days later is probably just due to ovulation. If your period is late after the first week in January, 2015, get a serum test (HCG) for pregnancy , which is very accurate. ...Read more
- Talk to a doctor live online for free
- The morning after pill effectiveness
- The morning after pill and trimethoprim
- Morning after pill and drinking
- Ask a doctor a question free online
- Pregnancy after the morning after pill
- Drinking morning after pill
- The morning after pill symptoms
- Affects of the morning after pill
- Talk to a gynecologist online for free